Translator Disclaimer
August 2010 Geometric classification of quadratic algebras in two variables
Kenta Ueyama
Tsukuba J. Math. 34(1): 79-96 (August 2010). DOI: 10.21099/tkbjm/1283967409

Abstract

In this paper, we classify quadratic algebras in two variables at two levels: (1) up to isomorphism of graded algebras, (2) up to graded Morita equivalence. In general, it is difficult to classify algebras by looking at generators and relations, so we take a geometric approach, namely, using point schemes defined by Artin, Tate and Van den Bergh, to complete the classification.

Citation

Download Citation

Kenta Ueyama. "Geometric classification of quadratic algebras in two variables." Tsukuba J. Math. 34 (1) 79 - 96, August 2010. https://doi.org/10.21099/tkbjm/1283967409

Information

Published: August 2010
First available in Project Euclid: 8 September 2010

zbMATH: 1204.16020
MathSciNet: MR2723725
Digital Object Identifier: 10.21099/tkbjm/1283967409

Subjects:
Primary: 16S37
Secondary: 16D90, 16S38, 16W50

Rights: Copyright © 2010 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.34 • No. 1 • August 2010
Back to Top